Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Numerical solution for flux components in potential flow


Author: Dale U. von Rosenberg
Journal: Math. Comp. 21 (1967), 620-628
MSC: Primary 65.66
DOI: https://doi.org/10.1090/S0025-5718-1967-0221774-8
MathSciNet review: 0221774
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Values of the flux components are often desired in potential flow problems. Second-order correct finite-difference analogs are developed for the differential equations defining these flux components. Two iterative methods of solving the resulting finite-difference equations are presented. Experimental results indicate the most efficient value of the iteration parameter and demonstrate that the number of iterations required is approximately proportional to the square root of the number of points in the grid.


References [Enhancements On Off] (What's this?)

  • [1] E. H. Herron & D. U. von Rosenberg, "An efficient numerical method for the solution of pure convective transport problems with split boundary conditions," Chem. Eng. Sci., v. 21, 1966, p. 337.
  • [2] David Young, The numerical solution of elliptic and parabolic partial differential equations, Modern mathematics for the engineer: Second series, McGraw-Hill, New York, 1961, pp. 373–419. MR 0129168

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.66

Retrieve articles in all journals with MSC: 65.66


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1967-0221774-8
Article copyright: © Copyright 1967 American Mathematical Society